# SDR USAA920081864

- Difficulty date: October 10, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 27,451 hours, 10,672 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 4091
- Condition: Failed
- Part time: 27,456 hours, 10,674 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 440 PHX-DCA BURNING ODOR.  DURING CRUISE, HEARD A LOUD RUMBLING NOISE ALONG WITH ELECTRICAL ODOR.  SHUT OFF BLOWER FAN TO OVERRIDE.  NOISE AND ODOR STOPPED.  POPS BLOWER FAN CIRCUIT BREAKER BEHIND FIRST OFFICER.  SWAPPED BLOWER FAN WITH EXTRACT FAN.   R & R COOLING EXTRACT FAN.  OPS CHECK GOOD.
